Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 865835, 12 pages
http://dx.doi.org/10.1155/2013/865835
Research Article

A Note on Weighted Besov-Type and Triebel-Lizorkin-Type Spaces

Department of Mathematical, Dalian Maritime University, Dalian, Liaoning 116026, China

Received 16 November 2012; Revised 1 February 2013; Accepted 1 February 2013

Academic Editor: Józef Banaś

Copyright © 2013 Canqin Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Canqin Tang, “A Note on Weighted Besov-Type and Triebel-Lizorkin-Type Spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 865835, 12 pages, 2013. doi:10.1155/2013/865835